I just started taking zoloft 2 days ago and i keep getting this eye thing.. its like my eyes feel like they are blurry and they can focus but not like normal, its not like seeing everything nice and bright like it is when im not on anything, they feel like they are kind of like wondering a bit and when i try to focus its harder. I used to have this side affect when i was going thru withdrawls from paxil. does anybody know if this will go away. I cant talk to the dr cuz he just looks at me like i am weird and making excuses.
Just started taking zoloft the same side affect I had in the withdrawl symptoms with paxil?
- 22 Jan 2011 by indianangel1232
- 25 January 2011
- paxil, zoloft, depression, bipolar disorder, anxiety, obsessive compulsive disorder, panic disorder, social anxiety disorder, generalized anxiety disorder, anxiety and stress
I have had experience with lack of focus and what may not be the name for it but sort of twitching its not the ability to look and see without movement of the eye and it does not feel normal, most or all of these are SSRI's, celexa, paxil, the one that didn't do that to me was Lexapro but having said that what bothers one person does not always have the same effect on another I know these feelings are horrible, I do dislike Paxil my mother had a horrible fall and the doctor thought her being in for a long time thought Paxil might help her she told him in no und=certain terms no way, I wish I could be of more help there are other drugs that are older like the one I mentioned to another person (but since I do not know your condition I will not take that route) please take care and be safe
Hi iandianangel1232! I have been on Zoloft for years now and I do not recall any side effects that interfered with my eyesight. Do you wear glasses? I was asking you this because you may need to get an eye exam to see if anything has changed since your last prescription. If not, it may be a side effect since you experienced the same symptoms with Paxil. Everyone can react different to these SSRI'S. It is unusual for a doctor not to respond to your concerns about your medications. Is he/she a psychiatrist? I recommend that anyone who has a mental illness be seen by a psychiatrist. It is with my own experiences that I say this. These Mental Health Care professionals are very experienced in their field. I had worked beside them for many years and I also receive their services.
I would not hesitate to bring your concerns up regarding any side effects you may experience to your doctor until he responds to you. You may seek out another doctor if you feel you are not getting the appropiate treatment. That is your right! Well I hope that I helped in some way with my response. Drugs.com members have been so supportive. What a great bunch of caring, compassionate people! I wish you the best and don't give up. There are people who care! Sweetie Pie
It could possibly be withdrawl effects from the paxil.I have heard in some rare cases.That paxil can cause withdrawl syptoms even 6 months after you stop it.So it could be the paxil because my phychiatrist is always telling me that after i stop a medication.That I have should ween myself off of it and not just stop taking it cold turkey.I hope this helps some.If symptoms continue to occur go back and see your doctor asap.
Hi Indianangel1232: 'at's a mighty long handle you got there girl "LOL"! How 'bout if I address you as IA12... OK? Anyway, as a guy with a combined total of near 15 yrs. on SSRI's, I figure I might be able to speak with some bit of intelligence on the subject. To qualify... 2yrs.&3mos. on Prozac , 3 yrs. on Citalipram/Celexa , near 4 yrs. on Zoloft , &6+/- yrs. on Sertraline. There , i'm qualified. Zoloft & Sertraline are supposed to be the same, the only difference being "Brand vs Generic"! Well this Clown says no way! But 2 each, Her/His own. My suggestion is get together with your Doctor and a list of other Drugs that you're taking... and... YOU TELL THAT EXCUSE FOR A DR. TO SIT UP STRAIGHT, LISTEN , & ACT DECENT OR YOU'LL FIND ANOTHER DR... AND IF HE DOSEN'T , YOU DO THAT! ! Hey Girl, remember who's payin' the bill"! I think...
are you taking any blood pressure meds , and there's another drug the name of which I can't remember (gettin' senile I guess") I had that problem with Prozac off & on for appx. a month , but my worst one was as you say , Zoloft. I fought it off & on for the whole 4 yrs. & half the time I couldn't see for "s_ _ t"! Got on another of my stubborn streaks"... ain't no drug gonna beat ol' Saco , HaH! Anyway , I think you may find that you're getting a reaction from another drug... my "bugaboo" was Calcium Channel Blockers ? ? ? "Hope this helped"! Sacosam
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 Nov 2017 • 31 answers
Updated 16 Apr 2019 • 18 answers
Updated 14 May 2013 • 6 answers
Side Effect - I have hypothyroidism and take 50mg thyroxine everyday, I started taking Zoloft 5 days
Updated 11 Dec 2012 • 1 answer
Updated 26 Jun 2017 • 1 answer